# SDR AALA202006109010

- Difficulty date: June 8, 2020
- Submitted: June 11, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 57,699 hours, 33,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: D53111061211
- Condition: Cracked
- Location: Frm 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK RIGHT HAND SIDE LATERAL WINDOW FRAME VERTICAL STIFFENER CRACKED AT FR 4.  REPLACED WINDOW FRAME PER EA 306587.
